Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Quasi-metric and metric spaces


Author: Viktor Schroeder
Journal: Conform. Geom. Dyn. 10 (2006), 355-360
MSC (2000): Primary 54E35
Published electronically: December 26, 2006
MathSciNet review: 2268484
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short review of a construction of Frink to obtain a metric space from a quasi-metric space. By an example we illustrate the limits of the construction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 54E35

Retrieve articles in all journals with MSC (2000): 54E35


Additional Information

Viktor Schroeder
Affiliation: Department of Mathematics, University of Zurich, Winterthurerstrasse 190, 8006 Zurich, Switzerland
Email: vschroed@math.unizh.ch

DOI: http://dx.doi.org/10.1090/S1088-4173-06-00155-X
PII: S 1088-4173(06)00155-X
Keywords: Metric spaces, metrizability
Received by editor(s): July 17, 2006
Published electronically: December 26, 2006
Additional Notes: The author was supported in part by SNSF
Article copyright: © Copyright 2006 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia